MAUDE Adverse Event Report: ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number BB-TAK, THREADED, STRL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-13226ts bb-tak broke.This was discovered during a case and broke inside the patient.Per facility: "it was used to fix the fibula plate.The area between the head and shaft was broken off.".
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the device was broken between the head and the shaft of the device.The cause of this remains undetermined, however, probable cause can be attributed to prying/leveraging forces being used.

Brand Name
BB-TAK, THREADED, STRL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14744816
Report Number1220246-2022-05123
Device Sequence Number4677610
Product Code LXH
UDI-Device Identifier00888867198609
UDI-Public00888867198609
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberBB-TAK, THREADED, STRL
Device Catalogue NumberAR-13226TS
Device Lot Number1231114947
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown